# SDR DALA1227200912

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 64,464 hours, 50,218 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Part number: 5940163505
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV "P" IN MSP WHILE PERFORMING OPN 6908 FOR THE TAIL CONE FUNCTIONAL CHECK AFT PASSENGER DOOR PULL TEST FAILED.  PULL TEST SHOWED 28 LBS VERSUS THE REQUIRED 10 TO 20 LBS.  THE "T" PIN AND BUSHINGS WERE REPLACED ON N/R #137, TAIL CONE FUNCTIONAL RE-PERFORMED PER OPN 6908 AND PULL TEST PASSED AT 18LBS.
